# SDR IPXA2019062943882

- Difficulty date: May 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB27081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING ACCESS PANEL 536AB LANDING 2EA FASTENER HOLES ARE CRACKED. REPAIRED CRACKED LT WING LOWER FUEL ACCESS DOOR LANDING BETWEEN STA. XORS 683.40 - XORS 713.65 2EA FASTENER HOLES IAW EA 011-5730-01-A7796 IR AND UPS EO MD11-5730-72989-A. (MAJOR)
